Integrability obstructions for extensions of Lie algebroids
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 28 (1987) no. 1, p. 29-52
@article{CTGDC_1987__28_1_29_0,
     author = {Mackenzie, Kirill},
     title = {Integrability obstructions for extensions of Lie algebroids},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {28},
     number = {1},
     year = {1987},
     pages = {29-52},
     zbl = {0626.57015},
     mrnumber = {903150},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1987__28_1_29_0}
}
Mackenzie, Kirill. Integrability obstructions for extensions of Lie algebroids. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 28 (1987) no. 1, pp. 29-52. http://www.numdam.org/item/CTGDC_1987__28_1_29_0/

1, R. Almeida & A. Kumpera Structure produit dans la catégorie des algébroides de Lie, An, Acad, Brasil, Cienc, 53 (1981), 247-250, | MR 637370 | Zbl 0484.58033

2, R. Almeida & P. Molino, Suites d'Atiyah, feuilletages et quantification géométrique, Sem, Geom, Diff, Montpellier (1984-85), 39-59, | Zbl 0596.57017

3, N. Bourbaki, Lie groups and Lie algebras, Part I, Chapters 1-3, Addison-Wesley, Reading, Mass, 1975, | Zbl 0319.17002

4, R. Brown, Groupoids as coefficients, Proc, London Math, Soc, (3) 25 (1972), 413-426, | MR 311744 | Zbl 0245.20045

5, R. Brown & G. Danesh-Naruie, The fundamental groupoid as a topological groupoid, Proc, Edinburgh Math, Soc, (II) 19 (3) (1975), 237-244. | MR 413096 | Zbl 0297.55001

6 J. Dieudonne, Treatise on Analysis, Vol, III, translated by I,G, Macdonald, Academic Press, New York, 1972, | MR 350769 | Zbl 0268.58001

7, P.J. Higgins & J. Taylor, The fundamental groupoid and the homotopy crossed complex of an orbit space, Lecture Notes in Math, 962, Springer (1982), 115-122, | MR 682948 | Zbl 0522.57001

8, A. Kumjian, On C*-diagonals, Preprint, University of New South Wales, 1984, iii+37 pp, | MR 854149

9, K., Mackenzie, Cohomology of locally trivial groupoids and Lie algebroids, Ph,D, Thesis, Monash University, 1979,

10, K. Mackenzie, Lie groupoids and Lie algebroids in Differential Geometry, London Math, Soc, Lecture Notes Ser, 124, C.U.P. (to appear), | MR 896907 | Zbl 0683.53029

11 K. Mackenzie, Classification of principal bundles and Lie groupoids with presribed gauge group bundle, Preprint 36 pp, | MR 1001474

12, V.S. Varadarajan, Lie groups, Lie algebras and their representations Prentice-Hall, New Jersey, 1974, | MR 376938 | Zbl 0371.22001